Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2016, Issue 710

Issues

Quasiconvexity in relatively hyperbolic groups

Victor Gerasimov
  • Departamento de Matemática, Universidade Federal de Minas Gerais, Av. Antônio Carlos 6627, Caixa Postal 702, 30161-970 Belo Horizonte, MG, Brasil
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Leonid Potyagailo
Published Online: 2015-07-08 | DOI: https://doi.org/10.1515/crelle-2015-0029

Abstract

We study different notions of quasiconvexity for a subgroup H of a relatively hyperbolic group G. Our first result implies that relative geometric quasiconvexity is equivalent to dynamical quasiconvexity as it was conjectured by D. Osin. In the second part of the paper we prove that a subgroup H of a finitely generated relatively hyperbolic group G acts cocompactly outside its limit set if and only if it is (absolutely) quasiconvex and every infinite intersection of H with a parabolic subgroup of G has finite index in the parabolic subgroup. We also discuss relations between other properties of subgroups close to quasiconvexity.

About the article

Received: 2012-12-06

Revised: 2015-02-16

Published Online: 2015-07-08

Published in Print: 2016-01-01


Funding Source: ANR

Award identifier / Grant number: BLAN 2011 BS0101304


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2016, Issue 710, Pages 95–135, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0029.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jeremy Osborne and Wen-yuan Yang
Algebraic & Geometric Topology, 2016, Volume 16, Number 4, Page 2143
[2]
Victor Gerasimov and Leonid Potyagailo
International Mathematics Research Notices, 2016, Volume 2016, Number 7, Page 2068

Comments (0)

Please log in or register to comment.
Log in